MathSciNet Relay Station
MathSciNet bibliographic data
MR961602 35J65 (35P30 47H12 47H15)
Suzuki, Takashi; Nagasaki, Ken'ichi On the nonlinear eigenvalue problem $\Delta u+\lambda e\sp u=0$. Trans. Amer. Math. Soc. 309 (1988), no. 2, 591–608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement